American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Kenneth R. Davidson, Christopher Ramsey and Orr Moshe Shalit. Operator algebras for analytic varieties. Trans. Amer. Math. Soc. 367 (2015) 1121-1150.
Abstract, references, and article information   
View Article: PDF

[2] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[3] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents   

[4] Bebe Prunaru. Toeplitz and Hankel operators associated with subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1387-1396. MR 2748431.
Abstract, references, and article information   
View Article: PDF

[5] David P. Blecher and Upasana Kashyap. A characterization and a generalization of $W^{*}$-modules. Trans. Amer. Math. Soc. 363 (2011) 345-363. MR 2719685.
Abstract, references, and article information   
View Article: PDF

[6] Matej Bresar and Igor Klep. A note on values of noncommutative polynomials. Proc. Amer. Math. Soc. 138 (2010) 2375-2379. MR 2607866.
Abstract, references, and article information   
View Article: PDF

[7] Uffe Haagerup, Marius Junge and Quanhua Xu. A reduction method for noncommutative $L_p$-spaces and applications. Trans. Amer. Math. Soc. 362 (2010) 2125-2165. MR 2574890.
Abstract, references, and article information   
View Article: PDF

[8] Efton Park and Jody Trout. On the nonexistence of nontrivial involutive $n$-homomorphisms of $C^{\star }$-algebras. Trans. Amer. Math. Soc. 361 (2009) 1949-1961. MR 2465825.
Abstract, references, and article information   
View Article: PDF

[9] David R. Pitts. Norming algebras and automatic complete boundedness of isomorphisms of operator algebras. Proc. Amer. Math. Soc. 136 (2008) 1757-1768. MR 2373606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David P. Blecher and Vrej Zarikian. The calculus of one-sided $M$-ideals and multipliers in operator spaces. Memoirs of the AMS 179 (2006) MR 2184804.
Book volume table of contents   

[11] Alberto E. Marrero and Paul S. Muhly. Cuntz-Pimnser algebras, completely positive maps and Morita equivalence. Proc. Amer. Math. Soc. 134 (2006) 1133-1135. MR 2196048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sang Og Kim and Ju Seon Kim. Local automorphisms and derivations on certain $C^*$-algebras. Proc. Amer. Math. Soc. 133 (2005) 3303-3307. MR 2161153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. H. Kulkarni, M. T. Nair and M. N. N. Namboodiri. An elementary proof for a characterization of *-isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 229-234. MR 2170562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David P. Blecher and Masayoshi Kaneda. The ideal envelope of an operator algebra. Proc. Amer. Math. Soc. 132 (2004) 2103-2113. MR 2053983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jianlian Cui and Jinchuan Hou. Linear maps preserving ideals of C$^{*}$-algebras. Proc. Amer. Math. Soc. 131 (2003) 3441-3446. MR 1990633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David P. Blecher and Louis E. Labuschagne. Logmodularity and isometries of operator algebras. Trans. Amer. Math. Soc. 355 (2003) 1621-1646. MR 1946408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Blecher and Krzysztof Jarosz. Isomorphisms of function modules, and generalized approximation in modulus. Trans. Amer. Math. Soc. 354 (2002) 3663-3701. MR 1911516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James P. Solazzo. A uniqueness result concerning Schur ideals. Proc. Amer. Math. Soc. 130 (2002) 1437-1445. MR 1879967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lek-Heng Lim, Judith A. Packer and Keith F. Taylor. A direct integral decomposition of the wavelet representation. Proc. Amer. Math. Soc. 129 (2001) 3057-3067. MR 1840112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Blecher and Christian Le Merdy. On function and operator modules. Proc. Amer. Math. Soc. 129 (2001) 833-844. MR 1802002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David P. Blecher, Paul S. Muhly and Vern I. Paulsen. Categories of operator modules (Morita equivalence and projective modules). Memoirs of the AMS 143 (2000) MR 1645699.
Book volume table of contents   

[22] Francis J. Murray. Bilinear transformations in Hilbert space . Trans. Amer. Math. Soc. 45 (1939) 474-507. MR 1501999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] F. J. Murray and J. von Neumann. On rings of operators. II . Trans. Amer. Math. Soc. 41 (1937) 208-248. MR 1501899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1